# SDR QXEA2013012300101

- Difficulty date: January 23, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE INBD ATTACH BRACKET FOR PANEL 413DR IS CRACKED.  REMOVED 2 ATTACH BRACKETS REF SRM 51-42-05-02-01.  INSTALLED NEW NUTPLATES ON NEW ATTACH BRACKET IAW SRM 51-42-75-02-01.  MATCH DRILLED NEW ATTACH BRACKET TO EXISTING BRACKET HOLES IAW SRM 51-40-07-02-01.  INSTALLED NEW BRACKET AND EXISTING BRACKET IAW SRM 51-42-05-02-01.
